# SDR SWAA2016010747772

- Difficulty date: November 19, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 74,646 hours, 62,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C351652
- Part serial: J30
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP TRACK AFT ATTACH POINT CORRODED, AT AFT OTBD WING TO TRACK MATING SURFACE.  R & R TRACK IAW SRM.
